| Catalog Number |
0703046004 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded.
Event or Problem Description
It was reported that during an orthopaedic procedure, the surgeon used the e-sep pencil to create a temporary bipolar device.The surgeon brought it off the field shortly after doing this, and considered it charred.It was also reported that there was a two minute delay as a result of this event.It was further reported that there were no adverse consequences as a result of this event and the procedure was completed successfully.
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not returned, photograph provided.
Event or Problem Description